Large bidiagonal matrices and random perturbations

Abstract : This is a first paper by the authors about the distribution of eigenvalues for random perturbations of large bidiagonal Toeplitz matrices.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01482689
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 3 mars 2017 - 17:11:11
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Lien texte intégral

Identifiants

Citation

Johannes Sjöstrand, Martin Vogel. Large bidiagonal matrices and random perturbations. Journal of Spectral Theory, European Mathematical Society, 2016, 6 (4), pp.977-1020. ⟨10.4171/JST/150⟩. ⟨hal-01482689⟩

Partager

Métriques

Consultations de la notice

123